# SDR 98ZZZX3199

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360ES
- Make and model: Cessna 172R
- Aircraft serial: 17280010
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: 257635361R
- Condition: Scored
- Location: Engine
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE FLIGHT WHILE CHECKING THE OPERATION OF THIS FUEL SERVO, ON THE THIRD APPROACH, ENGINE STARTED TO MISS AT REDUCED POWER SETTINGS.  GO-AROUND, WHEN ACFT TURNED FINAL AND UPON POWER REDUCTION, THE ENGINE LOST POWER AND UPON ADVANCEMENT OF THE THROTTLE, ENGINE REGAINED POWER.  REMOVED COVER FROM FLOW DIVIDER (SPIDER) AND FOUND METAL CONTAMINATION AND SCORING ON PISTON.  FLUSHED OUT FLOW DIVIDER AND ALL LINES.  REMOVED SCORING FROM PISTON WITH SCOTCH BRITE.  ACFT HAS FLOWN OVER 20 HOURS SINCE WITH NO PROBLEMS.
